System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Fasciculi Mathematici}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 8 ( spośród około 60591 )

[1] Pointwise convergence of Fourier-Laguerre series of integrable functions / Włodzimierz Łenski, Bogdan Szal // Fasciculi Mathematici .- 2018, Nr 60, s. 93--101, ISSN: 0044-4413, : bibliogr.summ.
Słowa kluczowe: rate of approximation, summability of Fourier-Laguerre series
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.1515/fascmath-2018-0006
[AWCZ-23101] [data modyf: 26-09-2018 12:53]

[2] On the approximation of functions from Lp by some special matrix means of Fourier series / Radosława Kranz, Aleksandra Rzepka // Fasciculi Mathematici .- 2015, Nr 55, s. 81--90, ISSN: 0044-4413, : bibliogr.summ.
Słowa kluczowe: Fourier series, degree of approximation, matrix means
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.1515/fascmath-2015-0016
[AWCZ-21023] [data modyf: 13-02-2017 13:43]

[3] On Pointwise Approximation of Functions by some Matrix Means of Conjugate Fourier Series / Włodzimierz Łenski, Bogdan Szal // Fasciculi Mathematici .- 2015, Nr 55, s. 91--108, ISSN: 0044-4413, : bibliogr.summ.
Słowa kluczowe: Fourier series, conjugate function, degree of approximation
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.1515/fascmath-2015-0017
[AWCZ-20254] [data modyf: 18-07-2016 09:29]

[4] A counterpart of the Taylor theorem and means / Janusz Matkowski // Fasciculi Mathematici .- 2014, Nr 53, s. 85--93, ISSN: 0044-4413, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)
[AWCZ-18991] [data modyf: 20-08-2015 12:34]

[5] Mean-value type equalities with interchanged function and derivative / Janusz Matkowski // Fasciculi Mathematici .- 2011, Nr 47, s. 19--27, ISSN: 0044-4413, : bibliogr.summ.
Słowa kluczowe: mean, mean-value theorem
Kod: CZR-INNE3    BibTeX   (pkt: 0)
[AWCZ-15960] [data modyf: 17-09-2014 12:44]

[6] Uniformly continuous composition operator in the space of \fi-variation functions in the sense of Riesz / A. Acosta, W. Aziz, Janusz Matkowski, N. Merentes // Fasciculi Mathematici .- 2010, Nr 43, s. 5--10, ISSN: 0044-4413, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 6)
[AWCZ-15620] [data modyf: 18-04-2011 16:11]

[7] Stability of generalized functional-differential equations / Teresa Janiak, Elżbieta Łuczak-Kumorek // Fasciculi Mathematici .- 2005, Nr 36, s. 41--47, ISSN: 0044-4413, : bibliogr.summ.
Słowa kluczowe: multifunction, stability theory
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-10611] [data modyf: 18-07-2016 09:30]

[8] Fixed point theorems for multivalued mappings in topological vector spaces and their applications / O. Hadzic, L. J. Gajic, Teresa Janiak // Fasciculi Mathematici .- 1989, Vol. 261, no 20, s. 17--32, ISSN: 0044-4413, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-8514] [data modyf: 07-08-2015 10:20]


Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski